# SDR ASOA2015110413998

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 19,702 hours, 13,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE DOES NOT WORK.  R & R MEGAPHONE IAW AMM 25-61-14.  AIPC REF 25-61-14 FIG 1K, ITEM 5.
